UNIFORM ERGODICITIES OF MARKOV SEMIGROUPS ON ABSTRACT STATES SPACES

Nazife Erkurşun-Özcan, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

Abstract

The present paper is devoted to the investigation of uniform stabilities of positive C-semigroups defined on abstract state spaces by means of a generalized Dobrushin ergodicity coefficient. The most known results in the literature were obtained for Markov semigroups acting on Banach lattices having unique invariant states. The essence of the present paper is that the considered Markov semigroups (acting on abstract state spaces) do not generally have invariant states and, moreover, abstract state spaces need not necessarily be lattices, implying that the results of the paper are principal in this direction.

Original languageEnglish
Pages (from-to)448-460
Number of pages13
JournalJournal of Mathematical Sciences
Volume266
Issue number3
DOIs
Publication statusPublished - Sept 2022

Keywords

  • C-Markov semigroup
  • Ergodicity coefficient
  • Perturbation bound
  • Uniform P-ergodicity

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'UNIFORM ERGODICITIES OF MARKOV SEMIGROUPS ON ABSTRACT STATES SPACES'. Together they form a unique fingerprint.

Cite this